# SDR DALA1222289203

- Difficulty date: March 5, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-588
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 231-588 LBL 55 HAS GOUGES AND CORROSION.  CORROSION OUT OF LIMITS PER SRM 53-40-01 PG 22-23.  FABRICATED NEW SEAT TRACK PER SRM 53-40-01 FIG 6 VOL 1.  INSTALLED TRACK AND STRAPS AND FITTINGS PER SRM 53-40-01 FIG 6 VOL 1.
